American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] Neil Hindman, Dona Strauss and Yevhen Zelenyuk. Large rectangular semigroups in Stone-Cech compactifications. Trans. Amer. Math. Soc. 355 (2003) 2795-2812. MR 1975400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Kunitaka Shoji. Decidability of the representation extension property for finite semigroups. Proc. Amer. Math. Soc. 128 (2000) 1313-1317. MR 1706977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ralph McKenzie and Boris M. Schein. Every semigroup is isomorphic to a transitive semigroup of binary relations. Trans. Amer. Math. Soc. 349 (1997) 271-285. MR 1370647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kunitaka Shoji. Every normal band with REP and REP$\sp {\rm op}$ is an amalgamation base . Proc. Amer. Math. Soc. 119 (1993) 391-399. MR 1195732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jonathan Leech. The geometric structure of skew lattices . Trans. Amer. Math. Soc. 335 (1993) 823-842. MR 1080169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] C. M. Reis. When are Rees congruences principal? . Proc. Amer. Math. Soc. 106 (1989) 593-597. MR 964460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Mohan S. Putcha. Algebraic monoids whose nonunits are products of idempotents . Proc. Amer. Math. Soc. 103 (1988) 38-40. MR 938640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] T. E. Hall. Amalgamation for inverse and generalized inverse semigroups . Trans. Amer. Math. Soc. 310 (1988) 313-323. MR 965756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mario Petrich and C. M. Reis. Perfect congruences on a free monoid . Proc. Amer. Math. Soc. 99 (1987) 205-212. MR 870772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Mario Petrich. A structure theorem for completely regular semigroups . Proc. Amer. Math. Soc. 99 (1987) 617-622. MR 877027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Sydney Bulman-Fleming and Kenneth McDowell. On left absolutely flat bands . Proc. Amer. Math. Soc. 101 (1987) 613-618. MR 911019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Mohan S. Putcha. Conjugacy classes in algebraic monoids . Trans. Amer. Math. Soc. 303 (1987) 529-540. MR 902783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] H. Mitsch. A natural partial order for semigroups . Proc. Amer. Math. Soc. 97 (1986) 384-388. MR 840614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Francis Pastijn and Mario Petrich. Congruences on regular semigroups . Trans. Amer. Math. Soc. 295 (1986) 607-633. MR 833699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] T. E. Hall and Mohan S. Putcha. The potential $\mathcal{J}$-relation and amalgamation bases for finite semigroups . Proc. Amer. Math. Soc. 95 (1985) 361-364. MR 806071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Sydney Bulman-Fleming and Kenneth McDowell. Left absolutely flat generalized inverse semigroups . Proc. Amer. Math. Soc. 94 (1985) 553-561. MR 792259.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jan Okniński. Strongly $\pi$-regular matrix semigroups . Proc. Amer. Math. Soc. 93 (1985) 215-217. MR 770522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Mohan S. Putcha. Regular linear algebraic monoids . Trans. Amer. Math. Soc. 290 (1985) 615-626. MR 792815.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Charles Ching-an Cheng and Jay Shapiro. A converse of the Hilbert syzygy theorem . Proc. Amer. Math. Soc. 89 (1983) 11-15. MR 706499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Mohan S. Putcha. Matrix semigroups . Proc. Amer. Math. Soc. 88 (1983) 386-390. MR 699399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Mohan S. Putcha. On the automorphism group of a linear algebraic monoid . Proc. Amer. Math. Soc. 88 (1983) 224-226. MR 695247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] D. B. McAlister. Rees matrix covers for locally inverse semigroups . Trans. Amer. Math. Soc. 277 (1983) 727-738. MR 694385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] S. Ganesan and J. W. Jenkins. An Archimedian property for groups with polynomial growth . Proc. Amer. Math. Soc. 88 (1983) 550-554. MR 699432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] F. Pastijn. The structure of pseudo-inverse semigroups . Trans. Amer. Math. Soc. 273 (1982) 631-655. MR 667165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] John Meakin and K. S. S. Nambooripad. Coextensions of regular semigroups by rectangular bands. II . Trans. Amer. Math. Soc. 272 (1982) 555-568. MR 662053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Mohan S. Putcha. Connected algebraic monoids . Trans. Amer. Math. Soc. 272 (1982) 693-709. MR 662061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] G. Kowol and H. Mitsch. Nilpotent inverse semigroups with central idempotents . Trans. Amer. Math. Soc. 271 (1982) 437-449. MR 654843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Mario Petrich and Norman R. Reilly. A network of congruences on an inverse semigroup . Trans. Amer. Math. Soc. 270 (1982) 309-325. MR 642343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] John Meakin and K. S. S. Nambooripad. Coextensions of regular semigroups by rectangular bands. I . Trans. Amer. Math. Soc. 269 (1982) 197-224. MR 637035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] William C. Waterhouse. The unit groups of affine algebraic monoids . Proc. Amer. Math. Soc. 85 (1982) 506-508. MR 660591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3